The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 1, pp. 17-26.
@article{AIHPA_1991__54_1_17_0,
     author = {Dias, Jo\~ao-Paulo and Figueira, M\'ario},
     title = {The simplified {Wheeler-Dewitt} equation : the {Cauchy} problem and some spectral properties},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {17--26},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {1},
     year = {1991},
     zbl = {0741.35034},
     mrnumber = {1102969},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1991__54_1_17_0/}
}
TY  - JOUR
AU  - Dias, João-Paulo
AU  - Figueira, Mário
TI  - The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
DA  - 1991///
SP  - 17
EP  - 26
VL  - 54
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__54_1_17_0/
UR  - https://zbmath.org/?q=an%3A0741.35034
UR  - https://www.ams.org/mathscinet-getitem?mr=1102969
LA  - en
ID  - AIHPA_1991__54_1_17_0
ER  - 
%0 Journal Article
%A Dias, João-Paulo
%A Figueira, Mário
%T The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 17-26
%V 54
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1991__54_1_17_0
Dias, João-Paulo; Figueira, Mário. The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 1, pp. 17-26. http://archive.numdam.org/item/AIHPA_1991__54_1_17_0/

[1] G.W. Gibbons and L.P. Grishchuk, What is a Typical Wave Function for the Universe?, Nucl. Phys. B, Vol. 313, 1989, pp. 736-748.

[2] P. Grisvard, Espaces intermédiaires entre espaces de Sobolev avec poids, Ann. Scuola Norm. Sup. Pisa, Vol. 17, 1963, pp. 255-296. | Numdam | MR | Zbl

[3] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, 1967.

[4] J.B. Hartle and S.W. Hawking, Wave Function of the Universe, Phy. Rev. D, Vol. 28, 1983, pp. 2960-2975. | MR

[5] T. Kato, Perturbation Theory for Linear Operators, Springer, 1980. | MR